Bulletin of Mathematical Sciences
The Bulletin of Mathematical Sciences ceased to be published by Springer as of 31 December 2018. The Journal will continue in cooperation with World Scientific Publishing. Springer will continue to host an archive of all articles previously published in the Journal and all articles published in Bulletin of Mathematical Sciences during its time with Springer will remain fully searchable via SpringerLink.
Siraj Uddin (December 2018)
D. Kaledin (December 2018)
- Journal Title
- Bulletin of Mathematical Sciences
- Volume 1 / 2011 - Volume 8 / 2018
- Print ISSN
- Online ISSN
- Springer International Publishing
- Additional Links
To view the rest of this content please follow the download PDF link above.